# SDR AALA202412020678

- Difficulty date: November 30, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 67,057 hours, 28,302 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Component: Apu, Hnywl
- Component part number: 351A10001
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER ENGINE START, AFT GALLEY FLIGHT ATTANDENT REPORTED A SWEET AND BURNING SMELL THAT QUICKLY DISSIPATED. A FEW MINUTES LATER, A STRONG GAS SMELL EMANATED FROM THE AFT PART OF THE AIRCRAFT. APU WAS OFF. FLIGHT DECK TRIED TO ISOLATE BLEEDS AND PACKS TO NO SUCCESS. VERIFIED APU SOURCE OF SOF. LEAK FOUND AT 6 OCLOCK POSITION (APU TURBINE SCAVENGE OIL RETURN TUBE).**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
